antidote for nat phos. ??Hi...can somebody quickly tell me an antidote to nat phos. I started taking it to reduce weight about 6 moths ago...i stopped it after a month but now i seem to have developed all the symptoms of nat phos. which is tension in calves and fluttering heart etc. Plus I have increased weight tremendously rather than decreasing !!! Curse Joe for that...plzzzzzz help me
don_1 on 2008-11-24
♥ gavinimurthy last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.